BibTeX record journals/tcs/Gardiner95

download as .bib file

@article{DBLP:journals/tcs/Gardiner95,
  author    = {Paul H. B. Gardiner},
  title     = {Algebraic Proofs of Consistency and Completeness},
  journal   = {Theor. Comput. Sci.},
  volume    = {150},
  number    = {1},
  pages     = {161--191},
  year      = {1995},
  url       = {https://doi.org/10.1016/0304-3975(94)00211-Z},
  doi       = {10.1016/0304-3975(94)00211-Z},
  timestamp = {Sun, 28 May 2017 13:20:09 +0200},
  biburl    = {https://dblp.org/rec/journals/tcs/Gardiner95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics